# SDR CA050112003

- Difficulty date: January 6, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Urocop EC 130 B4
- Engine: Tmeca ARRIEL2B
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: SPSEC130811
- Condition: Cracked
- Location: Sliding Door
- Component: Sliding Door, Urocop
- Component part number: EC130B4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE HELICOPTER PARKED OVERNIGHT OUTSIDE, WAS BEING PREPARED FOR FLIGHT, COVERS REMOVED AND DI COMPLETED.  ALL WINDOWS WERE INSPECTED FOR CRACKS BECAUSE THE DAY BEFORE THE CO PILOTS WINDOW HAD CRACKED.  PASSENGERS WERE LOADED AND HELICOPTER WAS STARTED.  AFTER START,  PASSENGER NOTICED A 16CM LONG CRACK IN THE UPPER LT CORNER OF THE SLIDING DOOR WINDOW.  AC WAS SHUT DOWN AND MFG WAS CONTACTED.  THIS CRACK WAS BEYOND THE ALLOWABLE LIMIT FOR OPERATION SO THE CRACK WAS STOP DRILLED, TAPED AND THE HELICOPTER WAS RETURNED TO BASE.  DOOR HAS BEEN SENT TO MFG FOR WINDOW REPLACEMENT. TEMPERATURE WAS -22C AT TIME OF THE CRACK.(THE DAY BEFORE WHEN THE CO PILOTS WINDSCREEN CRACKED THE TEMP WAS -30C.)
